Cold Free Medicine for the Treatment of Colds and Flu

Contents Cold Free medicine for the treatment of colds and influenza, it contains paracetamol, a substance that relieves body pain and a fever reducer, and also contains pseudoephedrine, a decongestant, …

Read More

Xithrone medicine leaflet for treatment of pharyngeal and laryngitis

Contents Ztheron antibiotic Xithrone, medicine Ztheron belongs to a group of antibiotic drugs Almacrolad class which works to inhibit the synthesis of proteins in bacteria and germs and limit their …

Read More